miaosen Chen

Zhejiang Normal University, China

Articles in Scholarly Journals [Incomplete List]

  1. Ideal–comparability over Regular Rings
    Acta Mathematica Sinica, English Series, vol. 22, no. 2, pp. 417–424, 2005
  2. Extensions of GM-rings
    Czechoslovak Mathematical Journal, vol. 55, no. 2, pp. 273–281, 2005
  3. On strongly ?-regular ideals
    Journal of Pure and Applied Algebra, vol. 195, no. 1, pp. 21–32, 2005
  4. On products of three triangular matrices over associative rings
    Linear Algebra and its Applications, vol. 387, pp. 297–311, 2004
  5. Journal of Algebra and Its Applications, vol. 3, no. 3, p. 239, 2004
  6. Unit 1-stable range for ideals
    International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 46, pp. 2477–2482, 2004
  7. On clean ideals
    International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 62, pp. 3949–3956, 2003
  8. Generalized Ideal-Stable Regular Rings
    Communications in Algebra, vol. 31, no. 10, pp. 4989–5001, 2003